# SDR UIEA2021022500420

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 83,140 hours, 24,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE INBD FLAP - 7EA HOLES HAVE CRACK INDICATIONS, MARKED AND CLOCKED INDICATIONS ON FLAP( UPON DAMAGE REMOVAL, RIB AND CHORD FOUND OUT OF LIMITS IAW B767 SRM 57-53-02-1A-1.  REPAIRED RH IB AFT FLAP RIB AND SPAR CHORD IAW FAS EA 21014 REV. IR )
